IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Optoelectronics (OPE) [schedule] [select]
Chair Hiroyuki Uenohara (Tokyo Inst. of Tech.)
Vice Chair Kensuke Ogawa (Fujikura)
Secretary Goji Nakagawa (Fujitsu Labs.), Kenya Suzuki (NTT)
Assistant Takaaki Ishigure (Keio Univ.), Eiji Yagyu (Mitsubishi Electric)

Technical Committee on Lasers and Quantum Electronics (LQE) [schedule] [select]
Chair Hajime Shoji (Sumitomo Electric Industries)
Vice Chair Susumu Noda (Kyoto Univ.)
Secretary Toshimasa Umezawa (NICT), Naoki Fujiwara (NTT)

Conference Date Fri, Jun 19, 2015 09:50 - 16:45
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Jun 19 AM 
09:50 - 11:00
  09:50-09:55 Break ( 5 min. )
(1) 09:55-10:20 Wavelength selective devices using PLZT waveguides for optical communications OPE2015-10 LQE2015-20 Hideaki Asakura (Keio Univ.), Keiichi Nashimoto (EpiPhotonics), Hiroyuki Tsuda (Keio Univ.)
(2) 10:20-10:45 Optical-fiber mode MUX/DEMUX integrated on three-dimensional SiOx-waveguide platform OPE2015-11 LQE2015-21 Tatsuro Hiraki, Tai Tsuchizawa, Hidetaka Nishi, Koji Yamada, Tsuyoshi Yamamoto (NTT)
  10:45-11:00 Break ( 15 min. )
Fri, Jun 19 PM 
11:00 - 13:00
(3) 11:00-12:00  
  12:00-13:00 Break ( 60 min. )
Fri, Jun 19 PM 
13:00 - 14:25
(4) 13:00-13:25 1550nm-Band Highly-Stacked QD Intermixing with Ar Implantation for Photonic Integrated Devices OPE2015-12 LQE2015-22 Atsushi Matsumoto (NICT), Yuki Takei (Waseda Univ.), Kouichi Akahane, Naokatsu Yamamoto, Tetsuya Kawanishi (NICT), Hiroshi Ishikawa, Yuichi Matsushima, Katsuyuki Utaka (Waseda Univ.)
(5) 13:25-13:50 Integration of III-V light emitting devices on heterogenious substrate employing directly-bonded InP platform OPE2015-13 LQE2015-23 Keiichi Matsumoto, Yoshinori Kanaya, Junya Kishikawa, Kazuhiko Shimomura (Sophia Univ.)
(6) 13:50-14:15 THz radiation from GaP crystal pumped by chirp-controlled femtosecond pulses OPE2015-14 LQE2015-24 Junichi Hamazaki, Norihiko Sekine, Akifumi Kasamatsu, Iwao Hosako (NICT)
  14:15-14:25 Break ( 10 min. )
Fri, Jun 19 PM 
14:25 - 15:50
(7) 14:25-14:50 [Invited Talk]
Tunable Light Sources for Next Generation Access Networks OPE2015-15 LQE2015-25
Fumio Koyama (Tokyo Tech)
(8) 14:50-15:15 Tunable Light Source Integrated with DFB Laser Array for Future Coherent Systems OPE2015-16 LQE2015-26 Tatsuro Kurobe, Toshio Kimura, Hiroyuki Koshi, Toshikazu Mukaihara (Furukawa Electric Co., Ltd.)
(9) 15:15-15:40 Spot-size converter integrated quantum dot laser diodes on GaAs substrate. OPE2015-17 LQE2015-27 Ayahito Uetake, Kazumasa Takabayashi, Tokuharu Kimura, Tsuyoshi Yamamoto (Fujitsu Labs.), Masaomi Yamaguchi, Kan Takada, Keizo Takemasa, Mitsuru Sugawara (QD laser), Yasuhiko Arakawa (Univ. of Tokyo)
  15:40-15:50 Break ( 10 min. )
Fri, Jun 19 PM 
15:50 - 16:45
(10) 15:50-16:15 Error Free 10km-SMF Transmission Using 25.8 Gbps Direct Modulation of 1.3μm-DFB Lasers up to 85℃ for Compact 100GbE Transceivers OPE2015-18 LQE2015-28 Takayuki Nakajima, Toshihiko Fukamachi, Mitsuo Akashi, Atsushi Nakamura, Yasushi Sakuma, Shigenori Hayakawa, Ryu Washino, Masaru Mukaikubo, Kaoru Okamoto, Katsuya Motoda, Kazuhiko Naoe, Kouji Nakahara, Shigehisa Tanaka, Kazuhisa Uomi (Oclaro)
(11) 16:15-16:40 High-linearity avalanche photodiode and its application for 28Gbaud PAM4 operation OPE2015-19 LQE2015-29 Masahiro Nada, Takuya Hoshi, Hirofumi Yamazaki, Haruki Yokoyama, Toshikazu Hashimoto, Hideaki Matsuzaki (NTT)
  16:40-16:45 Break ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
OPE Technical Committee on Optoelectronics (OPE)   [Latest Schedule]
Contact Address Goji Nakagawa (Fujitsu Laboratories Limited)
4-1-1 Kamikodanaka, Nakahara-ku, Kawasaki, Kanagawa 211-8588 Japan
TEL +81-44-754-2643 FAX +81-44-754-2640
E-:g

Kenya Suzuki (NTT Device Innovation Center)
3-1, Morinosato Wakamiya, Atsugi, Kanagawa 243-0198 Japan
TEL +81-46-240-2084 FAX +81-46-240-4526
E-:sn

Takaaki Ishigure (Keio University)
3-14-1, Hiyoshi, Kohoku-ku, Yokohama, Kanagawa 223-8522 Japan
TEL +81-45-566-1593 FAX +81-45-566-1593
E-:igupiio

Eiji Yagyu (Mitsubishi Electric Corporation)
8-1-1, Tukaguchihonmachi, Amagasaki, Hyogo, 661-8661 Japan
TEL +81-6-6497-7084 FAX +81-6-6497-7285
E-:YagEicbbielectc 
LQE Technical Committee on Lasers and Quantum Electronics (LQE)   [Latest Schedule]
Contact Address Toshikuni Umezawa (NICT)
TEL +81-42-327-7528, FAX +81-42-327-7938
E-: _u

Naoki Fujiwara(NTT lab.)
TEL 046-240-3266, FAX 046-240-4345
E-: o 
Announcement Homepage of LQE is http://www.ieice.org/~lqe/jpn/


Last modified: 2015-07-30 09:06:51


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OPE Schedule Page]   /   [Return to LQE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan